IJPAM: Volume 85, No. 4 (2013)

DERIVATIVE APPROXIMATION USING
A DISCRETE DYNAMIC SYSTEM

Paolo Mercorelli
Institute of Product and Process Innovation
Leuphana University of Lueneburg
Volgershall 1, D-21339 Lueneburg, GERMANY


Abstract. Derivatives of signals generate spikes if noise is present. This is the typical case in practical applications. This paper deals with an approximation of a derivative using a dynamic system to avoid spike and noise due to the calculation of this derivative. After formulating the problem, a proposition allowing to find a possible solution, which consists of the wanted approximation, is proven.

Received: April 25, 2013

AMS Subject Classification: 26A24, 93C55, 49K15

Key Words and Phrases: derivatives, discrete-time systems, computational methods

Download paper from here.



DOI: 10.12732/ijpam.v85i4.15 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 4